Sore arm from meds

Hi everyone, I had my first fec 10 days ago. I know one of the side effects is damage to your veins, but my left forearm (where I had the meds last wk) has become quite sensitive to touch (as though it’s bruised) - it’s not really visible to see and has only come about 1 wk after treatment- has this happened to anyone else?

hi,  I am 7 days since my 3rd dose of fec and my right arm is in pain mainly around the elbow (worset) and wrist. I always assume this pain is do do with the filgrastim (G-SF) injections. I take paracetamol to ease the pain (not doing much this month), I also wrap a heat pad around it which does help especially at bedtime. You must tell them at your next appointment but I’m afraid it happens every time for me. I had to go through this 4 years ago as well and I remember the pain exactly. This is my 2nd breast cancer in 4 years, last time hormone receptive this time triple A negative. I hope it eases for you and good luck with the rest of your treatment x

Thank you Duranie. Good luck with your treatment too xx